# SDR AALA201706129050

- Difficulty date: May 23, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N953UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000133
- Aircraft time: 20,422 hours, 17,037 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: P000383
- Condition: Crazed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRAZED LEFT NR 1 WINDOW BETWEEN FRAMES  23 AND 24.  REPLACED THE WINDOW IAW AMM 56-20-00.
